# SDR DALA2017102307698

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 61,778 hours, 23,194 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FRAME, BS 460, BETWEEN STRINGERS 2R AND 3R.  REMOVED THE DAMAGE IAW SRM, WITHIN LIMITS, TREATED AND PRIMED IAW SRM.
